MathSciNet Relay Station
MathSciNet bibliographic data
MR2871881 42C40 (41A30 65T60)
Cattani, Carlo Second order Shannon wavelet approximation of $C\sp 2$-functions. Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 73 (2011), no. 3, 73–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement